# SDR IPXA2019112214247

- Difficulty date: October 31, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7048503
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO LONGERON 40 R/H IS CRACKED AT STA. 1878.REPAIRED CRACKED LONGERON 40 R/H BETWEEN STA. 1871 TO 1902 IAW VT-SAA EA 011-5310-01-A7941 REV. I/R AND UPS EO MD11-5310-74633-A. (MAJOR)
